thumbnail

The choice of perch dimensions by Anolis lizards

Journal of Herpetology

By:
, , , and

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
The choice of perch dimensions by Anolis lizards
Series title:
Journal of Herpetology
Volume
10
Issue:
2
Year Published:
1976
Language:
English
Contributing office(s):
Western Ecological Research Center
Description:
p. 75-84
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Herpetology
First page:
75
Last page:
84